# SDR AALA202107073643

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,675 hours, 6,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT FLIGHT ATTENDANT IN FLASHLIGHT INDICATES RED WHEN PRESSED TO TEST. INSTALLED PROPERLY CABIN ATTENDANT SEAT IN PASSENGER CABIN (AFT FLIGHT ATTENDANT RIGHT FLASHLIGHT).
